MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Halo (2227)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had blurred vision, hazy, halos.The iol was exchanged for non-company lens.Clinical reason for explant mentioned as mechanical defect.There are two medical device reports associated with this complaint.This report is 1 of 2.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.The lens was returned for evaluation.Solution is dried on the lens.The lens was cleaned with klrp for further evaluation.No damage is observed to the lens.A power and resolution inspection was conducted with acceptable results.Product history records were reviewed and the documentation indicated the product met release criteria.Qualified associated products were indicated.The product investigation could not identify a root cause.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.A power and resolution inspection was conducted with acceptable results.Information was provided that the toric (1.50cyl), 23.0 diopter (add power +2.2/+3.2) lens was replaced with a non company 22.5 diopter toric lens.Due to the exchange of a multifocal toric lens to a monofocal toric lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20805186
Report Number1119421-2024-02329
Device Sequence Number9940836
Product Code MJP
UDI-Device Identifier00380652457972
UDI-Public(01)00380652457972(17)250408(11)211115(10)15304399
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model NumberCCWTT4
Device Catalogue NumberCCWTT4.230
Device Lot Number15304399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/28/2024
01/09/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date12/25/2024
02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARGOS BIOMETER; MONARCH II LOADING FORCEPS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE; REPLACEMENT LENS: DIU150 22.5, SN (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown